# SDR GLBA2014073100425

- Difficulty date: July 31, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 38,050 hours, 47,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 183.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A CRACK IN THE FUSELAGE FRAME AT BS 183.25, BETWEEN STRINGERS 2 & 3R.  CRACK RADIATES DOWNWARD FROM FASTENER, .2 INCHES IN LENGTH.  REPAIRED IAW EO 14-1900-53-027.  MAJOR REPAIR .
